MAUDE Adverse Event Report: COLOPLAST A/S SAFFRON ANCHOR; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE

COLOPLAST A/S SAFFRON ANCHOR; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Catalog Number 520350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.The additional saffron anchor is captured under a separate report.
 
Event or Problem Description
According to the available information, upon inserting and deploying the first saffron anchor, the doctor tested the placement of it and it seemed secure.A second anchor was loaded into the saffron device, when the doctor went to place it , it would not deploy from the saffron tool.It seemed stuck in the device and pulled out when the saffron tool was removed from the patient's left side.At that same time, the doctor checked the first anchor placed on the patient's right side, and it came loose.There was a small amount of tissue in the anchor that pulled out.A new saffron tool was ultimately used, and the suture was switched from a zero pds [polydioxanone] to a 2.0 pds to successfully place an anchor into the right and left sacrospinous ligaments.The rest of the procedure was completed without issue.

Brand Name
SAFFRON ANCHOR
Common Device Name
SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20427222
Report Number2125050-2024-01610
Device Sequence Number18049006
Product Code PBQ
UDI-Device Identifier05708932757690
UDI-Public05708932757690
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K220420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Catalogue Number520350
Device Lot Number8868311_5203501400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown